# SDR HALA2011112900550

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,276 hours, 6,532 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: None
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MESSAGE RT ENGINE EEC C2 DISPLAYED.  PERFORMED FIM 73-21-00, FIG 116 NO FAULTS NOTED IAW MEL 73-21-10, NOTE 2 RT ENGINE EEC C2 FAULTS ARE ALLOWED BY ENGINE TYPE CERTIFICATE,  MEL DISPATCHED NOT NECESSARY OK FOR SERVICE.
